# SDR VNAA2014011600009

- Difficulty date: January 16, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 23,088 hours, 22,808 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FS 202.75 PRESSURE BULKHEAD FOUND INDICATION OF CRACKED.  THE AREA WAS INSPECTED AND REPAIRED IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
